Small time periodic solutions of fully nonlinear telegraph equations in more spatial dimensions
Annales de l'I.H.P. Analyse non linéaire, Tome 6 (1989) no. 3, p. 209-232
@article{AIHPC_1989__6_3_209_0,
     author = {Stedry, Milan},
     title = {Small time periodic solutions of fully nonlinear telegraph equations in more spatial dimensions},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {3},
     year = {1989},
     pages = {209-232},
     zbl = {0679.34038},
     mrnumber = {995505},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__6_3_209_0}
}
Stedry, Milan. Small time periodic solutions of fully nonlinear telegraph equations in more spatial dimensions. Annales de l'I.H.P. Analyse non linéaire, Tome 6 (1989) no. 3, pp. 209-232. http://www.numdam.org/item/AIHPC_1989__6_3_209_0/

[1] S. Agmon, Lectures on Elliptic Boundary Value Problems, Van Nostrand Mathematical Studies, Vol. 2, Princeton, 1965. | MR 178246 | Zbl 0142.37401

[2] W. Craig, A Bifurcation Theory for Periodic Solutions of Nonlinear Dissipative Hyperbolic Equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci., (4), T. 10, 1983, pp. 125-168. | Numdam | MR 713113 | Zbl 0518.35057

[3] P. Krejčí, Hard Implicit Function Theorem and Small Periodic Solutions to Partial Differential Equations, Comment. Math. Univ. Carolin., T. 25, 1984, pp. 519-536. | MR 775567 | Zbl 0567.35007

[4] J. Moser, A Rapidly-Convergent Iteration Method and Nonlinear Differential Equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci., (3), 1966, pp. 265-315. | Numdam | MR 199523 | Zbl 0174.47801

[5] H. Petzeltova and M. Štĕdrý, Time-Periodic Solutions of Telegraph Equations m n Spatial Variables, Časopis pĕst. mat., Vol. 109, 1984, pp. 60-73. | MR 741209 | Zbl 0544.35011

[6] G. Prodi, Soluzioni Periodiche Dell'Equazione Delle Onde con Termine Dissipativo non Lineare, Rend. Sem. Mat. Univ. Padova, T. 36, 1966, pp. 37-49. | Numdam | MR 204822 | Zbl 0145.35601

[7] P.H. Rabinowitz, Periodic Solutions of Nonlinear Hyperbolic Partial Differential Equations II, Comm. Pure Appl. Math., T. 22, 1969, pp. 15-39. | MR 236504 | Zbl 0157.17301

[8] J. Shatah, Global Existence of Small Solutions to Nonlinear Evolution Equations, J. Differential Equations, T. 46, 1982, pp. 409-425. | MR 681231 | Zbl 0518.35046

[9] Y. Shibata and Y. Tsutsumi, Local Existence of C∞-Solution for the Initial-Boundary Value Problem of Fully Nonlinear Wave Equation, Proc. Japan Acad. Sci. Ser. A Math. Sci., T. 60, 1984, pp. 149-152. | MR 758054 | Zbl 0567.35061